# SDR SWAA2023080986918

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 27,350 hours, 13,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE HAS A BLACK ELECTRICAL CORD HANGING OUT<[01] UPON INSPECTION FOUND TO BE SLIDE TEST CONNECTOR; SECURED CONNECTOR BACK INTO SLIDE SLEEVE AS REQUIRED REF S.I.P AND AMM 25-66-01
